# SDR UPS96220215

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1125-1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND STRINGER 15R CRACKED AT SEVERAL LOCATIONS FROM STA 1125 TO 1180.  REMOVED AND REPLACED STRINGER SECTION NR 15R STATION 1125 TO 1180 IAW 53-10-03.
